# SDR ASAA2023082644802

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,113 hours, 1,182 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING OVERHEAD MAINT LIGHT CAME ON. GROUNDED - YES. MAINT LIGHT FOR T/R REF PAGE 60644842, ODMG IS FAILED MESSAGE 79-42854 NOT ACTIVE, PEFORMED FIM TASK G79-21-00-810-810, EEC MAINT ENG 2 POWER TO TEST, MESSAGE NOT ACTIVE, INTERMITTANT FAULT.
